# SDR CALA2023032700872

- Difficulty date: March 24, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 75,000 hours, 30,656 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Frame
- Part number: D5348008225300
- Condition: Cracked
- Location: Rh Fr68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AD 2022-15-05) DURING HFEC INSP OF THE RH FR68.  CRACK INDICATION WAS NOTED ON UPPER AND LOWER STGR22 WEB, HORIZONTAL FLANGE RADII.  CRACK LENGTH APPROX. OF .852" ON UPPER SIDE AND .959" ON LWR SIDE. CRACK ENDS MARKED IN RED. CONTACT ENGINEERING FOR REPAIR INSTRUCTIONS BEFORE NEXT FLIGHT.  REFERENCE VT MAE NR# 50928 ENGINEERING FOR INSPECTION REQUIREMENTS PER PART 2 OF THE LATEST 81192271/003/2023#A FOR NECESSARY INSPECTIONS. REVISION OF EC/RA 5341-01377.  ENGINEERING TO REFER TO RDAF ON OR BEFORE AIRCRAFT N451UA (4251) REACHES 50,000 TOTAL AIRCRAFT FLIGHT CYCLES (FH NOT RELEVANT), PLANNING TO CONTACT DIP APPROVED PER ECRA 5341-01377 ON OR BEFORE AIRCRAFT REACHED TOMC-APPROVAL FROM SC1ELBYC COMMENT 50000 CYCLES, FH NOT RELEVANT PLANNING TO CONTACT ESC FOR INSPECTION REQUIREMENTS.  PER PART 2 OF THE LATEST REVISION OF ECRA 5341-01377 ACCOMPLISHED REPAIR IAW EC/RA 5341-01377 WITH NO DEVIATIONS. QC RECORDS UPDATE.....HC ADD EMP:V933863, V923454 QC REVIEWED T/A : PLN/ENG (50,000 TAFC)....HC/U389717
